Systemic decision making in AHP: a Bayesian approach

Moreno Jiménez, José María (Universidad de Zaragoza) ; Gargallo, Pilar (Universidad de Zaragoza) ; Salvador, Manuel (Universidad de Zaragoza) ; Altuzarra, Alfredo (Universidad de Zaragoza)
Systemic decision making in AHP: a Bayesian approach
Resumen: Systemic decision making is a new approach for dealing with complex multiactor decision making problems in which the actors’ individual preferences on a fixed set of alternatives are incorporated in a holistic view in accordance with the “principle of tolerance”. The new approach integrates all the preferences, even if they are encapsulated in different individual theoretical models or approaches; the only requirement is that they must be expressed as some kind of probability distribution. In this paper, assuming the analytic hier archy process (AHP) is the multicriteria technique employed to rank alternatives, the authors present a new methodology based on a Bayesian analysis for dealing with AHP systemic decision making in a local context (a single criterion). The approach integrates the individual visions of reality into a collective one by means of a tolerance distribution, which is defined as the weighted geometric mean of the individual preferences expressed as probability distributions. A mathematical justification of this distribution, a study of its statistical properties and aMonte Carlo method for drawing samples are also provided. The paper further presents a number of decisional tools for the evaluation of the acceptance of the tolerance distribution, the construction of tolerance paths that increase representativeness and the extraction of the relevant knowledge of the subjacent multiactor decisional process from a cognitive perspective. Finally, the proposed methodology is applied to the AHP-multiplicative model with lognormal errors and a case study related to a real-life experience in local participatory budgets for the Zaragoza City Council (Spain).
Idioma: Inglés
DOI: 10.1007/s10479-014-1637-z
Año: 2015
Publicado en: ANNALS OF OPERATIONS RESEARCH 245, 1 (2015), 261–284
ISSN: 0254-5330

Factor impacto: 1.406 (2015)
Categ. JCR: OPERATIONS RESEARCH & MANAGEMENT SCIENCE rank: 32 / 82 = 0.39 (2015) - Q2 - T2
Financiación: info:eu-repo/grantAgreement/ES/MICINN/ECO2011-24181
Tipo y forma: Artículo (PostPrint)
Área (Departamento): Métodos Cuantitativos para la Economíay la Empresa (Departamento de Estructura e Historia Económicas y Economía Pública)

Derechos Reservados Derechos reservados por el editor de la revista


Exportado de SIDERAL (2017-12-11-14:21:38)

Este artículo se encuentra en las siguientes colecciones:
Artículos > Artículos por área > Métodos Cuantitativos para la Economíay la Empresa



 Registro creado el 2017-06-28, última modificación el 2017-12-11


Postprint:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)